# SDR SWAA2022022429700

- Difficulty date: November 20, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,312 hours, 37,248 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER UPPER FORWARD SLIDER SEAL CRACKED / R AND R SLIDER PER M/M REF. 53-31-31.
